# SDR DALA13065540957

- Difficulty date: November 28, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 61,961 hours, 46,413 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1155-1212
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER DOOR FRAME BEAM BETWEEN BS 1155 TO 1166 AND BS 1201 TO 1212 AFT CARGO BAY.  DUE TO EXCESSIVE CORROSION BEAM WAS REPAIRED, REPAIR PARTS WERE ADJUSTED, DRILLED, FABRICATED, TREATED, PAINTED, AND INSTALLED IAW SRM 53-05, FIG 123A, 51-10-3 PAR 21 AND 14. FOUND OUT OF LIMITS IAW SRM 53-05, FIG 123A.
